# SDR USAA970060

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257AU
- Make and model: Boeing 737201
- Aircraft serial: 22799
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Entry Door
- Part time: 37,278 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-5 CHECK VISUAL/EDDY CURRENT INSPECTION, FOUND 2 INCH CRACK AFT ENTRY DOOR SKIN AT LOWER HINGE CUTOUT.  REMOVED CRACK AND INSTALLED DOUBLER, REPAIRED PER TR 52-10-01.  (M)
